Format

Send to:

Choose Destination
See comment in PubMed Commons below
Int J Cardiol. 1987 Apr;15(1):120-2.

Transient complete atrioventricular dissociation and asystole following junctional premature beats in a patient with acute myocardial infarction.

Abstract

A 58-year-old patient is presented with recurrent episodes of complete atrioventricular dissociation and asystole which followed junctional premature beats during the acute phase of myocardial infarction. This uncommon electrocardiographic phenomenon occurred when junctional premature beats interfered with the conduction in a previously compromised atrioventricular node, leading to the above-mentioned electrocardiographic phenomenon.

PMID:
2437062
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Write to the Help Desk